C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM STRAIGHT, SHORT-TERM, DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Back to Search Results |
| Catalog Number |
5553200 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that on 2024.9.1 the physician leaves a dialysis catheter in place for the patient to prepare for crrt treatment, and the guidewire fails to feed during the puncture process.Upon inspection, the guidewire is found to be bent, and the physician replaces it with a new dialysis catheter for the puncture, and the guidewire feeds normally, and the puncture is completed successfully.No other information provided, at this time.
Event or Problem Description
It was reported that on (b)(6) 2024, the physician leaves a dialysis catheter in place for the patient to prepare for crrt treatment, and the guidewire fails to feed during the puncture process.Upon inspection, the guidewire is found to be bent, and the physician replaces it with a new dialysis catheter for the puncture, and the guidewire feeds normally, and the puncture is completed successfully.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent guidewire is confirmed, but the exact cause could not be determined.One photograph of a bent guidewire was returned for evaluation.Inspection of the returned photograph showed blood use residues along the guidewire along with three observable bends in the guidewire.There were no distinguishing features in the photographs of the device which could aid in identification of a specific root cause.A review of the manufacture quality and inspection records for the implicated product batch indicated no issues potentially related to product manufacture, assembly, and packaging.This complaint will be recorded for future trending and monitoring purposes.